# SDR SWIA200616217

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 12,238 hours, 9,555 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0772
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 15,866 hours, 12,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT IN SLC HAD SPOILERONS FAULT STATUS MESSAGE.  REPLACED NR 2 SECU IAW 27-61-05, OPERATIONAL CHECK GOOD.
